It is great that you have tried to investigate this issue on your own by contacting the company to obtain additional information. The most important advice we can give you is to obtain medical attention. It is not normal to have frequent nosebleeds, and a physician may be able to determine whether the use of Stacker 2 or something else is the cause. While you are waiting to see your doctor, FX does recommend that you stop taking Stacker 2, not because we think it could be causing the nose bleeds, but you should speak to your doctor before taking any supplement like this.
Although the company claims Stacker 2 doesn't not cause nose bleeds, this may not be entirely true. Ephedra-containing products, like Stacker 2, have been associated with heart attacks, strokes and high blood pressure which the company would probably also claim are not side effects of Stacker 2. Nose bleeds can be associated with high blood pressure so perhaps there is a relationship.
TeenHealthFX would like to let you know a little bit about Stacker 2. Stacker 2 belongs to the class of unregulated drugs called diet aids or stimulants. Its main ingredient, Ephedra, causes symptoms like increased body temperature, heart rate, and blood pressure. If you are unhappy with the condition of your body, increased exercise and a healthful diet may be helpful. Taking a "magic diet pill" which is filled with harmful ingredients and is not regulated by the government safety organizations (like the FDA) can cause problems that can be life threatening. Also, check out the answer to "Stacker 2" for more information.
Again, we urge you to discontinue the use of this drug and talk to your doctor about this and the nosebleeds.